# SDR DJFA2008019

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 6,360 hours, 5,351 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED AFTER TAKE OFF DURING GEAR RETRACTION THE UNSAFE GEAR LIGHT ILLUMINATED.  THE GEAR WAS EXTENDED WITH NO DOWN AND LOCKED INDICATION.  EMERGENCY PROCEDURES WERE TAKEN AND LANDING WAS NORMAL.  MAINT FOUND LT AND RT LANDING GEAR DOOR UPLOCK SWITCHES IN NEED OF ADJUSTMENT.  ADJUSTMENTS WERE MADE PER THE MM.  SEVERAL GEAR SWINGS WERE PERFORMED WITH NO DEFECTS NOTED AND THE AC WAS RETURNED TO SERVICE.
